# SDR BSY2002F00008

- Difficulty date: April 8, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N3700G
- Make and model: Cessna 310R
- Aircraft serial: 310R0899
- Engine: Cont IO520M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 0843400117
- Condition: Broken
- Location: Mlg Gearbox
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GOING INTO AIRPORT, HAD NO NOSE GEAR DOWN LIGHT.  ROCKED AIRCRAFT, GEAR THEN SHOWED DOWN AND LOCK.  LANDED, NO PROBLEMS.  FOUND BELLCRANK BROKEN ON GEARBOX, REMOVED AND REPLACED BELLCRANK, CHECKED RIGGING.  OPS CHECKED GOOD.
